Hi, very long story.
Basically, irregular pulse, intolerance to exercise, light headed and 'skipped' beats. Docs ecg showed severe cardiac problems. :confused:
Started meds. Hospital cardiologist refuted doc's ecg, saying it was faulty.
Referred to hospital, did exercise ecg, showed 'pre-excitation' and they told me I had a conduction defect, explained it and said may need catheter ablation, and gave me beta blockers. I was surprised that I had this but thought meds would be enough and so didn't worry.
Then I ended up in hospital when symptoms worsened. They said nothing wrong with heart. :confused:
GP insisted there was a conduction problem and went on to explain the heart's electrical system etc. Continued to take meds. He had no reports back since my stay in hospital, only one from earlier showing the pre excitation.
I was really confused as to whether had problem or not. Practice nures said next letter from hospital said ? Wolff Parkinson and ? Ablation. Seemed they weren't sure.
Went back to doc and he had another letter. Told me I had Concealed Wolff Parkinson Syndrome and told me where I'd get the catheter ablation done. I said ' 'But it's not definite, is it?' and he said 'You do have a conduction problem and it's not easy hearing you have a problem with your heart. My stress is actually from all the confused diagnosis not the actual problem.:(
This week had gyn op, told anaesthetist had investigation ongoing, she was unpleasant and while I was on op table told me cardiologist said nothing wrong with me and demanded to know why I had missed an appointment. I never had one. She barked all this at me while nurse was putting an oxygen mask on my face. :eek:
I've been off work for months, telling them have a problem, then I don't, then I do -------- aaaarghhhhh !! GP on holiday till next week.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?